It most likely means that you have an autoimmune thyroid disease, either Hashimoto's thyroiditis (hypo) or Graves' disease (hyper). It can take years or even decades for the antibodies to compromise thyroid function enough to cause FT3, FT4 and TSH levels to go out of range and to cause symptoms.
How do you feel?
Also, please post actual T3 and T4 results with reference ranges from your own lab report (ranges vary lab to lab). Often, just being "in range" is not sufficient.
Why did your doctor test thyroid hormones and antibodies?
Get an Endocrinologist and Immunologist. I am certain it is Hashimoto's Thyroiditis. However, you need to be evaluated for all other endocrine possibilities: Diabetes, Growth Hormone issues, Lipid issues, PCOS, Hypoaldostroneism, and Prolactin Levels.
I hope you have found your answer and treatment since then
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.